MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 12/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.The actual sample used during the patient's procedure was not returned to the manufacturer for inspection/evaluation.Based upon the available information, the definitive root cause for this event is unknown; therefore, the investigation surrounding the allegation of reocclusion is inconclusive.The instruction for use (ifu) adequately states general instructions for use, warnings, precautions, and potential complications/adverse events associated with the use of the and experienced during clinical trials involving drug coated balloons.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported through a clinical registry that during the index procedure, three lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesions located in the left superficial femoral artery (sfa).Approximately 2 year 6-month post index procedure, the patient was experienced reocclusion.It was further reported revascularization was performed to treat the lesion.
 
Additional Manufacturer Narrative
H10: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.The actual sample used during the patient's procedure was not returned to the manufacturer for inspection/evaluation.Based upon the available information, the definitive root cause for this event is unknown; therefore, the investigation surrounding the allegation of reocclusion is inconclusive.The instruction for use (ifu) adequately states general instructions for use, warnings, precautions, and potential complications/adverse events associated with the use of the and experienced during clinical trials involving drug coated balloons.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
MDR Report Key8798240
Report Number3006513822-2019-00102
Device Sequence Number3082038
Product Code ONU
UDI-Device Identifier00801741088766
UDI-Public(01)00801741088766
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2018
Device Model Number9004
Device Catalogue NumberLX351306150
Device Lot NumberLUAQ0079
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2019
Supplement Date Received by Manufacturer07/18/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date07/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight86